# SDR 05FDEA04348

- Difficulty date: December 15, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs660, Str6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE INTERNAL FRAME REPAIR DOUBLER 12 INCHES BY 2.5 INCHES, LOCATED AT BS 660, STRINGER 6 REQUIRES EVALUATION TO DETERMINE IF THE REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IAW APPROVED DATA.  REPAIRED FRAME DOUBLER BS 660 STR 6 SRM 53-10-4.
